# SDR P5CA2020122800410

- Difficulty date: December 27, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 36,696 hours, 5,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 TRAILING EDGE FLAP FAIRING MISSING.  A/C DISPATCHED IAW CDL 27-51-02, MDDR 140129.
